# SDR AALA2019080659041

- Difficulty date: May 9, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 60,732 hours, 22,780 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: D5547100200000
- Part serial: TS2897
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: TRAPPED WATER INDICATION ON RUDDER RIGHT HAND SIDE SKIN PANEL 1.5 INCHEDS AFT OF TRAILING EDGE BETWEEN RIB 5 AND RIB 6. REPAIRED RUDDER SKIN PANEL PER EA 294623
